At night I wake up with burning feet and legs. I take vit B, and my blood test is good. I do have Plantar Fascitiis.
Do you know why I get the burning in my feet and legs.?
Your comments are mush appreciated, Thank You.
Burning feet can have several different causes like you may be having sensitivity to the fabric or leather dye in your shoes or socks, or even the detergent used to wash your socks. Also it can be due to improper socks textile.
Are you nearing menopause? Hot flushes and burning feet and legs are common in premenopausal syndrome.
But burning legs and feet can be due to mainly Peripheral Neuropathy. Burning is one symptom of peripheral neuropathy, but it can also be a "pins and needles" sensation, numbness, tickling or tingling. One of the most common causes of peripheral neuropathy is diabetes. Alcohol abuse and nutritional deficiencies, such as vitamin B-12 deficiency anemia are also important causes.
Other causes of burning feet and legs include hypothyroidism, and hypoparathyroidism, kidney and liver disorders or underlying neurological disorder.
After walking, immediately change out of your shoes and socks, allowing the shoes to dry.You can use pain relievers such as aspirin or acetaminophen ( if you are not allergic to aspirin). Try changes in your shoes, socks, and insoles and rotate your shoes and socks, both between walking sessions.
If the symptoms still persist then pls consult a physician for a thorough check up and diagnosis.
Take care and do keep us posted on how you are doing.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.